Digital repository of Slovenian research organisations

Show document
A+ | A- | SLO | ENG

Title:S kapecitabinom povzročen transmuralni miokardni infarkt
Authors:Vujasinović, Miroslav (Author)
Boc, Marko (Author)
Kikec, Zdenko (Author)
Slemenik-Pušnik, Cirila (Author)
Language:Slovenian
Tipology:1.04 - Professional Article
Organisation:LogoOI - Institute of Oncology
Abstract:Fluoropirimidini so citostatiki, ki jih uvrščamo med tako imenovane antimetabolite (zaviralce celične presnove). Pomembna predstavnika te skupine sta 5-fluorouracil (5-FU) in kapecitabin (peroralni analog 5-FU), ki spadata v skupino t.i. pirimidinskih analogov. Oba predstavljata temelj vseh kemoterapevtskih shem, ki jih uporabljamo pri zdravljenju solidnih tumorjev prebavil in sta kot taka nepogrešljiva pri zdravljenju le-teh. Med redkejše neželene učinke obeh spada kardiotoksičnost, med drugim tudi miokardni infarkt. Spekter s kapecitabinom oz. 5-FU povzročene kardiotoksičnosti je širok in med drugim poleg miokardnega infarkta vključuje angino pektoris, aritmije, kongestivno odpoved srca, kardiogeni šok in nenadno srčno smrt. Zaradi množične uporabe v onkološkem zdravljenju različnih solidnih tumorjev, moramo biti pozorni tudi na možnost kardiotoksičnosti, še posebej pri bolnikih z pridruženo znano ishemično boleznijo srca. Predstavljamo primer bolnice brez predhodno znanih kardiovaskularnih bolezni, pri kateri je prišlo do razvoja transmuralnega miokardnega infarkta tekom terapije s kapecitabinom.
Keywords:kapecitabin, kemoterapija, kardiotoksičnost, srčni infarkt, miokardni infarkt
Year of publishing:2015
COBISS_ID:2140283 Link is opened in a new window
UDC:616.127-005.8
ISSN on article:1408-1741
OceCobissID:65324032 Link is opened in a new window
Views:1082
Downloads:53
Files:.pdf PDF - Presentation file, download (876,65 KB)
 
Journal:Onkologija
Onkološki inštitut
 
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Licenca:Creative Commons Priznanje avtorstva 4.0 Novo okno
:
  
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:English
Title:Capecitabine-induced transmural myocardial infarction : case report
Abstract:Fluoropyrimidine are agents that comprise the so-called antimetabolites (inhibitors of cell metabolism). An important representatitve of this group are 5-fluorouracil (5-FU) and capecitabine (an oral analog of 5-FU), which belong to a group called pyrimidine analogs. Both represent the cornerstone of chemotherapy regimens, which are used in the treatment of solid tumors of the gastrointestinal tract and are indispensable in the treatment thereof. Among the rare side-effects of both appears cardiotoxicity including myocardial infarction. The spectrum of capecitabine-induced cardiotoxicity is wide and icludes angina, arrhythmias, myocardial infarction and death. Due to its increasing use in oncologic therapy, specialists should be aware of cardiotoxicity especially when used in patients with the history of ishaemic heart disease. We present a case of a female patient without previous cardiovascular symptoms who developed transmural myocardial infarction during the treatment with capecitabine.

Archive

niGradiv

Back